Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the best approximation for singular integrals by Laplace-transform methods


Authors: Hubert Berens and P. L. Butzer
Journal: Bull. Amer. Math. Soc. 70 (1964), 180-184
DOI: https://doi.org/10.1090/S0002-9904-1964-11069-7
MathSciNet review: 0162083
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Berens und P. L. Butzer, Über die Darstellung holomorpher Funktionen dutch Laplace- und Laplace-Stieltjes-Integrale, Math. Z. 81 (1963), 124-134. MR 151801
  • 2. P. L. Butzer, Sur le rôle de la transformation de Fourier dans quelques problèmes d'approximation, C. R. Acad. Sci. Paris 249 (1959), 2467-2469. MR 109271
  • 3. P. L. Butzer, Fourier-transform methods in the theory of approximation, Arch. Rational Mech. Anal. 5 (1960), 390-415. MR 117480
  • 4. G. Doetsch, Handbuch der Laplace-Transformation, Bd. III, Birkhäuser, Basel, 1950-1956. MR 344808
  • 5. J. Favard, Sur l'approximation des fonctions d'une variable réelle, Colloques Internationaux du Centre National de la Recherche Scientifique, No. 15, pp. 97-110. Centre National de la Recherche Scientifique, Paris, 1949. MR 32839
  • 6. G. Sunouchi, On the class of saturation in the theory of approximation. I, Tôhoku Math. J. 12 (1960), 339-344. MR 124676
  • 7. H. Berens and P. L. Butzer, On the best approximation for singular integrals by Laplace-transform methods, Proceedings of the Conference on Approximation, Ober-wolfach, August, 1962, Birkhäuser, Basel (to appear). MR 179532


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11069-7

American Mathematical Society